# SDR UALA2011021400778

- Difficulty date: February 11, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 81,981 hours, 13,127 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59262
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT RT AISLE FWD GALLEY (L901) AND EMERGENCY EXIT IDENTIFIER AT DOOR 1 RT (L972) ARE INOP.  REPLACED LIGHT ASSY, TESTED OK.
